# SDR DALA2021012900551

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lower Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERNAL SKIN LOCATED FR 65 BETWEEN STR 40R AND STR 41R LOWER FUSELAGE.  CORRECTIVE ACTION: PERFORMED REPAIR ON EXTERNAL SKIN, PER ER/A 589496-14 REV ORIGINAL AND PRI 589496-14 REV 0 AND REV 1.
